MathSciNet Relay Station
MathSciNet bibliographic data
MR1707477 03C75 (03C55 03E05 03E35)
Shelah, Saharon; Väisänen, Pauli On the number of $L_{\infty\omega_1}$-equivalent non-isomorphic models. Trans. Amer. Math. Soc. 353 (2001), no. 5, 1781–1817.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement